# SDR UALA2013040102079

- Difficulty date: March 30, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 38,879 hours, 16,948 cycles
- Engine: Iae V2527A5
- System (JASC): 3810 · Potable Water System
- Part: Seal
- Condition: Broken
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY WATER EXT HAS BROKEN SEAL.  REPLACED SEAL.
